Day 2 on Duromine - Newbie!!

Discussion in 'Introductions' started by 2016Cheska2016, Mar 16, 2017.

  1. 2016Cheska2016

    2016Cheska2016 New Member
    Registered

    Joined:
    Mar 16, 2017
    Messages:
    2
    Likes Received:
    0
    Hi everyone, I just wanted to say hi and introduce myself. I started Duromine yesterday and am looking forward to this journey. I started at 96.4kg and am 165cm. My goal weight is 65kg but i think that might be pushing the friendship! For now my mini goal is 85kg so i will concentrate on that.

    So this is the heaviest I have ever been. Apart from when i was pregnant which was another 10kg on top! I still haven't lost all the pregnancy weight and have come to the point where i really need to address it. So that's why I am now on Duromine!

    Symptoms so far have been pretty strong, super thirsty, headaches, sweating, surges of energy, lulls of energy, throbbing/tightness in neck, insomnia. I was wide awake at 3am this morning!! I feel like the side effects are manageable though so we will see how we go.

    I will check back in soon to update.

    Good luck with your weight loss journeys!!!
     
  2. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 12, 2017
    Messages:
    312
    Likes Received:
    129

    Hello Cheska! Welcome to the forum and welcome into your new adventure. I am sorry you have to go through these common Duromine symptoms, yet you know that they will subside soon and I hope you will be able to bear them. Just remember to drink more water. Water is the solution to many Duromine side effects. HOWEVER, if you feel bad, if you feel your heart beating too fast or too hard, you should apply for medical help. This is NOT the situation when you have to wait for the effects to wear off. If your insomnia persists several days, you can get some sleeping pills. Yet you should inform the pharmacist about Duromine. What time did you take Duromine? It helps avoid insomnia if you take it very very early in the morning. I know people who were taking it a 4:30 in the morning. I usually took it at 5. With a couple of tablespoons of yogurt, and went to sleep till 6:30 when I had to get up.

    Headaches… these might result from poor eating and insufficient water, as well. Make sure you do it healthy foods in small quantities without skipping meals, and drink enough water, i.e. 2-3 l.

    Love it that you set a mini goal! That’s the right thing to do! So, I wish you all the luck and hope you will enjoy your Duromine journey! Take care
     
    Kate likes this.
  3. Kate

    Kate Administrator
    Staff Member

    Joined:
    Nov 20, 2009
    Messages:
    1,835
    Likes Received:
    800
    Welcome Cheska!

    Good luck to you and please listen to your body all the way through your weight loss journey. Such common side effects tend to subside but like April suggests, when it comes to heart - you don't want to wait till it gets better. Speaking of headaches - drinking water and eating small but regular meals help, as well as walking in the fresh air. I am sure you'll succeed, just read our forum regularly and you will find lots of useful information.
     
    April likes this.
  4. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 12, 2017
    Messages:
    312
    Likes Received:
    129
    Hi Cheska. You should not be angry or upset. It’s a normal thing that your scales show higher weight on “these days”. Female body tends to retain water and, of course, you seem to weigh in with a different result. Stop being sad and continue with your plan! Take care!
     
  5. 2016Cheska2016

    2016Cheska2016 New Member
    Registered

    Joined:
    Mar 16, 2017
    Messages:
    2
    Likes Received:
    0
    Hi April and Kate, thanks for your replies. Well weight loss has been great this week, I have lost 2kgs! Very excited! However, last night I had some very strange chest pains, they came on all of a sudden. High up in the middle of my chest and into my throat, crushing pain like I couldn't breathe. At first I thought it might have been indigestion but it has continued on to today. So I have stopped taking the Duromine and booked in an appointment with my doc. Unfortunately the first appointment I could get is for Monday so I will have to wait until then to ask the doc what to do. Feeling very disappointed as I was just getting over all the other side effects and was feeling great, but this pain actually scared me a little bit. Hopefully doc will say it is ok to continue but we'll have to wait and see. I'll keep you posted!
     
  6. April

    April Staff member
    Staff Member Registered

    Joined:
    Jan 12, 2017
    Messages:
    312
    Likes Received:
    129
    Hi Cheska. First of all, congrats on your first weight loss results!

    And, of course, I am sorry you had this pain and had to stop Duromine, yet it is the right thing to do! Until you get to your doctor, try to comply with your regime. If everything’s fine, and the doctor tell you it’s ok to keep taking Duromine, you don’t want to start from the very beginning and again work on losing those 2 kilos, right? =)) Take care and have a nice weekend. Looking forward to your news!
     
Loading...

Share This Page

  • About Us

    Duromineforum.com was created in 2009. Since then many people have found followers and new friends thanks to this forum. In addition, they all got a strong motivation and support. Starting from 2013, the forum achieves a new level - mini social network for people, who want to lose weight, blogs for losing weight people, weight loss before & after pictures, diet issues, etc.
  • Like us on Facebook